Q. My spotting changed to continuous bleeding after taking Pause 500. Why?

Answered by
Dr. R Balakrishnan Menon
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Aug 03, 2020

Hello doctor,

I have been spotting for a month. Due to lockdown, I could not visit any doctor. Upon advice of my gynecologist, I started Pause 500 thrice daily for three days. Initially, the spotting reduced but since today again, there is an increase in the bleeding. Please advise.

#

Hi,

Welcome to icliniq.com.

Few more history points on previous cycles, any other scan or blood tests or pap smear, body weight and height would have been helpful. Expecting all these to be normal. At this age either your hormone balance is disturbed, as egg count is reducing and support to the inner lining of endometrium/ uterus is not adequate.

Other possibility is fibroids or polyps. And one more possibility is you or your husband are diabetic. Poor blood sugar levels can cause infections in endometrial lining and spotting thereby. Infection can reach uterus from semen too.

For immediate control of bleeding, no matter what the cause is tablet Primolut-N, or Regestrone, or Regulate two tablets thrice daily until bleeding stops. It will stop in one day. Then have two tablets twice daily for two days. Then have one tablet twice daily for 18 days. This gradual tapering dose will clear any small problem. You will have periods only 7 -10 days after the last pill. By then try to find out the possible cause and treat it.

I hope this helps.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Can uterine fibroid be cured without surgery?

Query: Hello doctor, I am a 49 year old female, and I have a uterine fibroid. I have heavy bleeding from two or three months. What to do? What medicines can I take? Is it curable without surgery? Please advise. I am taking Kanchanar Guggulu from ten days.  Read Full »

Could hormonal change be the reason for acne?

Query: Hello doctor, I had this acne situation for the past three months. I am not sure of the cause. It started from the side jawline till the cheeks, and it got worse. I tried Benzoyl peroxide and it only helps to control but does not get well, and the skin got dried. Is it a hormonal change? What can I...  Read Full »

I am pregnant and my mole started to grow in size with a change in color. Is it melanoma?

Query: Hello doctor, I have raised mole on my right armpit. I have it in my entire life. Currently, I am pregnant I have six weeks left. I noticed less than a week ago after it started hurting. It not only completely changed the shape, but it grew twice in size and went from brown to a pinkish color with ...  Read Full »

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
Does CD marker help in identification of blood cancer?
Hi doctor, I am a 25-year-old male suffering from joint pain and pain in the knees. I also have nausea, vomiting, gynec...  Read more»
I suddenly got fainted and woked up with bruising in eyes. Why?
Hi doctor,I am 28 years old with normal weight and following a vegetarian diet. Last month, I fainted at home and my fri...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.